# SDR AALA971164

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623339
- Condition: Defective
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2143 - EN ROUTE HAD SYSTEM 'A' HYDRAULIC LEAK/LOSS.  GEAR WAS MANUALLY CRANKED DOWN.  GPWS DEACTIVATED, FUEL DUMPED USED, GEAR PINS USED FROM POUCH, AND PNEUMATIC BRAKE SAFETY WIRE BROKEN.  AIR INTERRUPTED BACK TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 AND NR 2 'A' SYSTEM ENGINE DRIVEN HYDRAULIC PUMPS AND OUTBOARD FLAP MOTOR.  BOTH SYSTEMS OPERATIONS AND LEAK CHECK NORMAL REPLACED ALL A, B PLUS STANDBY FILTERS, ACCOMPLISHED LEAK CHECK NONE PRESENT, MANUALLY RESET GEAR.  RESET FUEL PUMP SWITCHED, RESAFTIED GPWS AND PNEUMATIC BRAKE HANDLE.  ALL CHECKS ACCOMPLISHED PER AA M/M.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
